pediatrician-icon
Weakness after antibiotic
My son had a severe throat infection and he was given monocef 750 IV twice a day for five days. Followed by cepodem 80 mg twice daily for 3_days. He recovered from that but after that loss of apetite. After 20_days of antibiotics he is still very weak and daily has pain in hands legs varying locations. He is already taking zincovit 5 ml twice and calcium drops also. Please suggest.
197 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Pradeep K
Pediatrician 11 yrs exp Hyderabad

Free 3 day follow up

Chat Now

₹150 for 24 hrs

hi,,this can be varying joint pains following strep cocci infection,u need to run some test as soon as possible.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.